# SDR 0201289611

- Difficulty date: April 11, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 65,758 hours, 78,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHK IN ATL, THE FORWARD UPPER CORNER OF THE CARGO DOOR JAMB WAS FOUND CRACKED .0625.  THE REPAIRS WERE MADE IAW EA 96-188479.
